# SDR SWAA2021091499093

- Difficulty date: July 28, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB RIB ASSY 5 (STAB STA 129.50) 2ND VERT STIFFENER IS CRACKED. ; / [01] CUT AND REMOVED CRACK DAMAGE FROM VERTICAL STIFFENER AND WEB IAW SRM 55-10-09-2R-4 ITEM 4.B.; [02] VERIFIED DAMAGE WAS REMOVED FROM R/H HORIZ. STAB. RIB ASSY. 5 (2ND VERTICAL STIFFENER) AND INSPECTED PER SRM 55-10-09-2R-4 PARA. 4.E. NO FURTHER DAMAGE FOUND.; [03] REQUEST HFEC INSPECTION OF CUT EDGES OF STIFFENER AND WEB. REQUEST HFEC INSPECTION OF ALL EXISTING FASTENER HOLES WITHIN REPAIR AREA IAW SRM 55-10-09-2R-4 ITEM 4.C & D.; [04] HFEC INSPECTED OPEN HOLES AND CUTOUT IN REPAIR AREA PER 737 NDT PT 6; 51-00-00 PROC 16 AND 23. NO DEFECTS NOTED; [05] FABRICATED REPAIR PARTS; T-SECTION 60-5872#7075T76511 0.063' THICK LOT # 1430775-2; ANGLE BAC1490-2793#7075T62 0.063' THICK LOT # 1461745-1 AND 2.E.A SHIMS 7075T6#0.016' THICK IAW SRM 55-10-09-2R-4 STEP 4.F-J.; [08] APPLIED BMS 10-11 PRIMER TO REPAIR PARTS; BARE SURFACES AND EDGES OF THE RIB IAW SRM 55-10-09-2R-4 ITEM 4.L.OK TO INSTALL.; [09] VERIFIED APPLICATION OF PRIMER PER SRM 55-10-09-2R-4 STEP 4.L. OK TO INSTALL REPAIR PARTS; [10] CALIBRATED EQUIPMENT USED ID# ATS729; S/N N500X106291205. ID# ATS1411; S/N MM12030Z012384; [11] INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4.M-P.; [15] REMOVED CRACK DAMAGE RIGHT HORIZONTAL STABILIZER RIB AT STA 129.50 2ND VERTICAL STIFFENER AND INSTALLED REPAIR IAW SRM 55-10-09-2R-4.
